# SDR ORJA97127

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Empennage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THAT WHEN SELECTING EMERGENCY LIGHTS OFF, EMERGENCY LIGHT CHARGING CIRCUIT BREAKER TRIPS.  REPAIRED SHORTED WIRE IN EMPENNAGE, OPS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
